MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035476150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Analysis of the device revealed that the delivery wire was found to be separated.In addition, the main coil was found to be kinked and stretched likely due to procedural factors.Following the functional test, the friction was encountered.There was dried blood found within the introducer sheath which may indicate flush was not maintained during the procedure.It is probable that the delivery wire break is due to handling of the device during the clinical procedure, upon removal of the device from the packaging, or preparation of the device prior to use, thus limiting the performance of the device.Therefore; an assignable cause of cause traced to component failure" will be assigned to the analyzed delivery wire break.
 
Event or Problem Description
Analysis of the device revealed that the coil delivery wire was broken.There was no clinical consequence to the patient due to this event.

Brand Name
TARGET 360 SOFT 6MM X15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7783613
Report Number3008881809-2018-00343
Device Sequence Number1392672
Product Code HCG
UDI-Device Identifier04546540676535
UDI-Public04546540676535
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue NumberM0035476150
Device Lot Number20223010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2018
Initial Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1